# SDR SWAA2022111067815

- Difficulty date: November 3, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WINDSCREEN MEGAPHONE NOT WORK PROPERLY / [01] REPLACED ATF WINDSCREEN MEGAPHONE AS PER B737 AMM 25-64-00-710-801;[02] [FINAL] VALIDATED STEP 1
